# SDR SWAA2024072918173

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 49,383 hours, 30,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H AFT EXTERIOR EMERGENCY LIGHT INOP<[01] RELAMPED R/H AFT EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-04
